I had a regular cycle till the last two times. I have been early by 3 days and my period starts off with mild spotting of dark brownish discharge sometime jelly like texture. Sorry about the gross detail but Im really worried that I might have fibroids. Please provide help. Thanks much.
Hi there and welcome to the forum! Glad you found us.
Cycles can vary in length from 23 to 35 days for a normal cycle. Is your cycle (first day of your last period to the first day of your next) less than 23 days? The reason why that happens is often because an egg did not properly develop so is not released. When this happens, most likely you have a hormone imbalance. You would want to discuss this with your doctor.
If your cycle is within 23 to 35 days, you just ovulated early and that does happen. General hormonal shifts can make a cycle a bit irregular for a person but still considered normal by a doctor/general standards.
So, how long is your cycle is the first question to ask.
My period cycle now is 24 days and last for 6 days, before it was 28 days and lasted 5 days. Im concerned with this change as Im trying to get pregnant. Thank you for your assuring and helpful responses. I agree that a gyne consult might be beneficial. Thanks again!
I just became 34 in january and I noticed late last year that may period comes 4 days early than expected. Sometimes the cycle lasts for only 3 days or 5 days wheb it comes. What does it mean. I hardly take contraceptives because of the effect as it is safer to withdraw when having sex with my boyfriend. Please what does it mean? Do I need to to see a doctor?
Please someone reply.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.